# SDR USAA2013020600025

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 100,888 hours, 19,972 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL -  FLT 751  EN ROUTE BRU TO PHL.  AFT GALLEY OVEN AT STATION A-301 SMOKES WHEN ON.  TURNED OVEN OFF-SMOKE STOPPED.  CONDUCTED A A GVI OF ACCESSABLE SECTIONS OF POWER CABLE TO OVEN.  REMOVED AND REPLACED THE OVEN CONTROLLER.
